# SDR IPXA2024053150485

- Difficulty date: April 17, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74731
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[STR] UPPER CENTER AUXILIARY TANK HAS CRACK LOCATED BETWEEN STA X-46 AND X-81/STR44.  ACCOMPLISHED REPAIR PER MD-11 SRM 57-10-03-2R-1 REPAIR 1, FIGURE 201 (REVISION 70). AUDIT C/W
